# SDR CALA2022090902314

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737
- Aircraft serial: 33461
- Aircraft time: 50,936 hours, 18,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Waste Tank
- Part number: NA
- Condition: None
- Location: Waste Tank Vent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK CUT OUT VENT HAS CORROSION (REF. AAR NR 99944029). REPAIRED WASTE TANK CUT OUT VENT IAW B737-800 SRM 53-70-01-2R RE PAIR 3 STEP 4 (WORK ACCOMPLISHED BY V940417 AND AAR QC A-76 V920 285). PER SRM 53-70-01-2R REPAIR 3 STEP PERFORM LFEC EVERY 5000FC BEGINNING AT 50000FC ADD EMP:V920285
